# SDR FDEA201511033451

- Difficulty date: November 3, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 584 hours, 20,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 25-66-05-A CATEGORY C, EXPIRATION 13 NOV 15.  ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS INOPERATIVE.  VERIFY & RECORD IN AML & EAML THAT ASSOCIATED SLIDE  IS VISUALLY VERIFIED ENGAGED PRIOR TO EACH  DEPARTURE.   FOUND THE GIRT BAR CRANK ADJUSTMENT NUT & CAM TO BE LOOSE, ON THE AFT SIDE OF THE DOOR.  TIGHTENED & RIGGED IAW AMM 52-11-25-5.  OPERATIONS CHECKED SATISFACTORY.  OK FOR SERVICE.
